MathSciNet Relay Station
MathSciNet bibliographic data
MR539548 58F15 (58F13)
Devaney, R.; Nitecki, Z. Shift automorphisms in the Hénon mapping. Comm. Math. Phys. 67 (1979), no. 2, 137–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement